Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 24 / 902

dragonlover
(@isismadec)
Very Active Member
Joined: 11 months ago
Posts: 237
 
Posted by: @jpalm

@suemarie That is why I was searching for someone to see if anyone else was having the same experiences we all are having.  People have no idea what side effects come with this shot. Pray we all get through this together .. ❤

People aren't being adequately informed as to what the adverse effects can be.  That needs to change so people can make an informed choice.


DodieB, Jpalm and Holly D liked
ReplyQuote
ALISA
(@dizzy1222)
New Member
Joined: 10 months ago
Posts: 1
 

@clrohe40 You're not alone!  I had the second vaccine on Saturday late afternoon.  Sunday I basically slept the entire day with a fever, chills, & aches.  Monday I passed out twice, also in the kitchen.   My doctor attributed the passing out to being dehydrated from the fever.  I've had a headache (although it's dissipating) & have been dizzy since Monday.  I went to the DR yesterday (Wed) pressure & EKG were fine.  I thought the dizziness was from hitting my head when I passed out but I'm starting to think it's a side effect of the vaccine.  I can function at home & work from home but I'm not comfortable driving, going to the gym, or doing much of anything else.  I hope that you're feeling better.


ReplyQuote
Vestibular.org
(@dizzilizzy)
Active Member
Joined: 10 months ago
Posts: 7
 

@sjd2021

i am completely recovered...had both shots, but it took 5 weeks, with bad to moderate, to light dizzy symptoms 


Hope123, Rachie, Holly D and 2 people liked
ReplyQuote
Lisa Rose
(@lisarosebruce)
New Member
Joined: 10 months ago
Posts: 1
 

Thank goodness I found this forum. I did not know where else to turn. My sister (36 years old) has been experiencing nausea, dizziness, headaches, and extreme fatigue ever since her Covid vaccine (it was the first dose of Moderna). It's been 11 days now. I'm glad to know she is not alone, even though it sucks for everyone. Her doctors also have not been very helpful. Any additional information anyone has is much appreciated. 


tom j. liked
ReplyQuote
Thelma
(@thelma)
Active Member
Joined: 11 months ago
Posts: 50
 

@shauna09my tinnitus had not been resolved. I even went to emergency with my vertigo and constant buzz in my left ear. They sent me to neurology, checked my brain but ignored my vertigo. Its been now a month since its started after the first vaccination. After Meclizin i had horrible spell of dizziness. I am afraid to take it now. I manage my life but my spirit it down. I dont really know what to do.

 


ReplyQuote
ItsJustMe
(@itsjustme)
Active Member
Joined: 11 months ago
Posts: 12
 

Update again: I am getting my second Pfizer tomorrow.  Yesterday, I had a horrible migraine with dizziness, and today the dizziness is almost gone.  It's been three weeks since my first Pfizer.  Am hoping things go ok tomorrow.  Good luck to everyone going through this!


ReplyQuote
Bo
 Bo
(@bonniek)
Active Member
Joined: 10 months ago
Posts: 19
 

@jwblueTgis is a good question, I'm leaning toward not getting the second shot because of the dizziness, brain fog, and headaches. 


ReplyQuote
Bo
 Bo
(@bonniek)
Active Member
Joined: 10 months ago
Posts: 19
 

@jwblueTgis is a good question, I'm leaning toward not getting the second shot because of the dizziness, brain fog, and headaches. 


ReplyQuote
Bo
 Bo
(@bonniek)
Active Member
Joined: 10 months ago
Posts: 19
 

@jwblueTgis is a good question, I'm leaning toward not getting the second shot because of the dizziness, brain fog, and headaches. 


ReplyQuote
Sarap
(@sarap)
Active Member
Joined: 11 months ago
Posts: 30
 

@hollyd I have unresolved tinnitus that’s been going on for 8 weeks.  My vertigo symptoms lasted about 2 weeks.  My PCP and ENT had no problem connecting this to the vaccine. ENT stated these are inflammatory responses and should eventually settle down.  Patiently waiting and have not received 2nd dose. 


Holly D liked
ReplyQuote
Stafford
(@valeries)
New Member
Joined: 10 months ago
Posts: 1
 

I had both doses of the Moderna vaccine and experienced vertigo after each, with nausea and vomiting. I’ve had BPPV for many years but didn’t realize it would be triggered by the vaccine, especially to this extent (not that I regret getting the vaccine!). I’ve successfully used the “somersault maneuver” to treat any bouts of vertigo for the last 5 or so,years, but this time it hasn’t worked as well... I still get dizzy when sitting up in the morning, have to adjust some of my activities, and find myself reaching out for door jambs, etc. for occasional support. I truly dislike feeling so unbalanced and vulnerable, as I’m normally very active and healthy. It’s been 3 weeks since I had the second vaccine. Hope it resolves soon. Best of luck to others going through the same thing.


Ali liked
ReplyQuote
Gianna
(@gianna1)
Active Member
Joined: 11 months ago
Posts: 5
 

@sarap In an earlier post you said your PCP/ENT said not to take the second dose. Out of curiosity, are they saying to hold off until your symptoms get better, or are they saying that you should never take the second shot?


ReplyQuote
Thelma
(@thelma)
Active Member
Joined: 11 months ago
Posts: 50
 

@hollyd I have this effect for 6 weeks now. I MRI because in emergency they suspected that i have a stroke. Thanks God they were wrong. EMT doctor have not seen me. I will have an honor to see him in May since he is book till then. This forum is the only source of advice for me. I am trying now ibuprofin. I teach high school kids and grateful that i still can do it. My dizziness is mainly in the morning, and am learning to live with ringing eat and th fear of rolling surrounding hoping for miracle 


ReplyQuote
Ms. Cynthia Ryan MBA
(@cynthia-ryan)
VeDA Staff
Joined: 12 months ago
Posts: 46
 

Thanks to everyone on this thread for sharing their experiences with the COVID19 vaccine, and for supporting others who may be struggling with unexplained side-effects. 

FYI - Here is a post written by two of VeDA's medical advisors on the vaccines.


Amber, Jpalm and Stafford liked
ReplyQuote
Shauna Jenney
(@shauna09)
Active Member
Joined: 11 months ago
Posts: 8
 

@thelma I’m so sorry to hear that. It seems as if doctors are afraid to believe it could be side effects weeks later. My spirits were down pretty bad and journaling helped me tremendously. Positive vibes towards a full recovery!!


Rachie and Holly D liked
ReplyQuote
Page 24 / 902